BibTeX record: journals/isci/BedregalBSCMP12

download as .bib file

@article{DBLP:journals/isci/BedregalBSCMP12,
  author    = {Benjam{\'{\i}}n C. Bedregal and
               Gleb Beliakov and
               Humberto Bustince Sola and
               Tomasa Calvo and
               Radko Mesiar and
               Daniel Paternain},
  title     = {A class of fuzzy multisets with a fixed number of memberships},
  journal   = {Inf. Sci.},
  year      = {2012},
  volume    = {189},
  pages     = {1--17},
  url       = {http://dx.doi.org/10.1016/j.ins.2011.11.040},
  doi       = {10.1016/j.ins.2011.11.040},
  timestamp = {Fri, 21 Nov 2014 05:52:28 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/BedregalBSCMP12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}